Hi - My doc has increased my dosage from 60 to 90 mgs for my depression. I have started to become anxious/panicky - is this a side effect from the increase in dosage?
25 Aug 2011
Unfortunately, anxiety, agitation, or panic attacks are the side effects of Cymbalta, if you think they are too bothersome; please do seek advice from the doc who increased the dose from 60 to 90mg, maybe he/she may prescribe an alternate med.
Take care, be safe & well, please.
25 Aug 2011
Hello katstew. Just add to what Rajive said. I also once was on cymbalta. and like you, it was increased from 60mg to 90mg. Long tale short, I developed two adverse reactions to it (and I was on it for almost a year and a half). That it was just a late reaction to say the least, is an understatement.. I stopped it. So, to answer your question, very likely its your body reacting to the increase. Just wonder for how long you were on the 60mg before your increase. hope your doctor takes note. best to you.
26 Aug 2011
Please dont freak out at what im about to post but i have heard nothing but bad comments in relation to Cymbalta especially when it comes time for you to get off this med. Equinox14 has stopped taking this med and has had a really unpleasant time withdrawing from it so before you increase your dose maybe you should discuss alternative medication for your depression if YOU think Cymbalta isnt quite working for you. There are other anti depression meds out there that folk on this site would only be too happy to inform u of If you like otherwise be safe and be well most of all be completely satisfied & informed with your meds that u choose for yourself to take. I hope this rant made sense sometimes my brain isnt in sync with my fingers. Come to think of it, my brain isnt in sync with anything !
27 Aug 2011
Hi katstew! Nice to meet you! :)
I wanted to let you know that I take Cymbalta for chronic pain. My daily dosage was recently increased from 60 mgs to 120 mgs. Cymbalta is a frequently prescribed medication & can be used to help with other health issues in addition to depression. I've been using Cymbalta for more than 18 months. Right now, I sometimes experience dry mouth. That's improving & doesn't occur quite as frequently. My appetite was suppressed for several weeks but it's returning. I feel nauseous sometimes, however, I'm unable to attribute this to Cymbalta exclusively. Other than that, my only other issue is that my dreams are different~~~they're harder for me to control & add input.
If your dosage change is fairly recent, you may have to wait a bit longer for any changes. katstew, if you're unable to wait for these effects to subside or diminish, then you'll need to taper & switch medications. Whatever your decision, please advise your doctor. Your doctor needs to know.
I wish you all the best with your health, katstew! Good luck! :)
from Wendy :)
P.S. I also wanted to add that when I increased my dosage, I could feel a difference in only 2 days! I felt SO much better. Now, several weeks later, I'm experiencing a few side effects. Side effects can come & go at any time, not always necessarily at the beginning of a prescription's usage.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Cymbalta for 7 days (30mg) and my feelings of depression have increased and anxiety. I feel I don't want to live anymore, is ...
4 answers • 9 Oct 2009
Hello all! This is like my 6th or 7th medication I've tried. I've been on every single SSRI and now last week my Doctor has started me on ...
2 answers • 15 Apr 2012
Increased dosage to 40 mg on the 19th dec and 60 mgs on the 18th january. Anxiety is still really bad. Pyschiatrist has said to stick with it it will ...
1 answer • 22 Jan 2013
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
... were overwhelming. I was told that wellbutrin good augment this side effect. So I went on 100 mg.of welbutron 2 X a day. It did nothing at 60mg. ...
2 answers • 17 Feb 2014
After six weeks on 10mg with no improvement in depression and anxiety, my doctor increased my dosage to 20 mg. I began to feel an increase in anxiety ...
1 answer • 17 Mar 2014